Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, for the past 2 weeks I have been getting these symptons, dizziness, nausea, lightheaded, weak, headaches, neck pains, and tired. It is getting severe and im worried. I have had urines tests and blood test, they are all negative. Its constant and all day, it never goes away although some hours are worse then others. I have been on a medication called pristiq which is an anti-depressent for almost 2 years, I tried increasing the dose in case that was causing it but it didnt work, can anyone help me please? Thank you

Loading...

How old are you ? And do you suffer from anxiety ? I have similar symptoms.
Reply

Loading...

How old r u? And do u suffer from anxiety??? I have similar symptoms to yours .
Reply

Loading...

Im 25, I get stressed and constantly think of the worst possible things that could happen but Im not depressed, suicidal, and I dont have panic attacks. Because im taking an anti-depressent I would think that it couldnt be related to anxiety etc because the medication im on should accommodate it but it hasnt. I have had only selected blood tests for certian thingd so maybe I have something that was missed in the blood tests but I have no idea what. I have also have an MRI brain scan booked for next week.
Reply

Loading...

Did u ever think it could be because of your anti depressant ? Maybe it's the side effects of it. Every body reacts to meds differently . Try researching it and goggle your symptoms. That's what I do. My problem might b different then yours . Considering I have anxiety. Depression not too much but I am very stressed.
Reply

Loading...

The anti-depressent is called pristiq and it does have side effects however I have been on it for almost 2 years and this is the first time these symptons have occured therefore I have my doubts it is related to it but I could always try changing my medication to a differehnt anti-depresent and see what happens
Reply

Loading...